MathSciNet Relay Station
MathSciNet bibliographic data
MR1249371 (94k:60090) 60H07
Rossignol, Stéphane Développements asymptotiques d'intégrales de Laplace sur l'espace de Wiener dans le cas dégénéré. (French) [Asymptotic expansions of Laplace integrals on Wiener space in the degenerate case] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 10, 971–974.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement